# SDR JR2R2011070600271

- Difficulty date: July 7, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 13,003 hours, 9,366 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON LWR HINGE LINE FAIRING IS CRACKED AT FASTENER HOLE.  FABRICATED HINGE LINE FAIRING IAW CRJ 700 SRM 51-24-16, 51-24-36.
